Sari la conținut
Mucinex pentru copii Multi-Simptom Rece Relieves Stuffy Nas, Congestia toracică, Tuse & Mucus, Expector & Tuse Suppressant cu Dextrometorfan, Guaifensin, Fenilephrine, 4 oz.

Price:

56,97 lei


Mucinex pentru copii Multi-Simptom Rece Relieves Stuffy Nas, Congestia toracică, Tuse & Mucus, Expector & Tuse Suppressant cu Dextrometorfan, Guaifensin, Fenilephrine, 4 oz.

https://nutricity.ro/shop/brswiyitbf4rkdt4-mucinex-pentru-copii-multi-simptom-rece-relieves-stuffy-nas-congestia-toracica-tuse-mucus-expector-tuse-suppressant-cu-dextrometorfan-guaifensin-fenilephrine-4-oz-106777 https://nutricity.ro/web/image/product.template/106777/image_1920?unique=22f3b6c

Stock Expiry Date*: 01-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • KIDS COLD MEDICINE: Mucinex Children's Multi-Symptom Cold medicine controls cough, provides chest congestion relief, and helps relieve stuffy nose; Use as directed
  • COUGH MEDICINE FOR DAY OR NIGHT: Mucinex Children's may be used day or night for symptom relief; Dextromethorphan HBr helps relieve the impulse to cough to help your child get to sleep
  • REAL MEDICINE: Mucinex Children's Multi-Symptom Cold liquid contains real active ingredients to relieve your child's symptoms; Dextromethorphan HBr is a cough suppressant, Guaifenesin is an expectorant, and Phenylephrine HCl is a nasal decongestant
  • PEDIATRICIAN RECOMMENDED: Mucinex is the #1 Pediatrician Recommended Brand among Non-Homeopathic Children’s Cough / Cold OTC products (IQVIA, ProVoice Survey, May 2025)
  • BIG RELIEF FOR YOUR LITTLE ONE: Mucinex Children's Multi-Symptom Cold very berry flavored liquid is free of alcohol, sugar, and high fructose corn syrup
  • MUCINEX CHILDREN'S LIQUID: Mucinex Children's Multi-Symptom Cold medicine is formulated for children 4 years of age and older; When your child is sick, give them real medicine for the symptom relief they deserve

56,97 lei 56.97 RON 56,97 lei Taxe incluse

Not Available For Sale

(14,24 lei / fl oz)

Displayed price includes all duties & taxes.

  • Marca
  • Aromă
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Tipul dietei
  • Componente incluse
  • Producătorul
  • Dimensiuni element L x W x H
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • Informații alergen
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Tip de produs
  • Greutate element
  • Marca
  • Ingrediente
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Numele articolului Nype
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Relief la rece și la gripă
Ingrediente Glicerină, Sorbitol, Sucraloză, propilenglicol, Apă purificată, arome, FD&C Red 40, benzoat de sodiu, Xanthan Gum., edetate disodium, Propyl Gallate, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Active Ingredients: In Each 5 ml: Dextromethorphan HBr (5 mg), Guaifenesin (100 mg), Phenylephrine HCl (2.5 mg). Purposes. Cough Suppressant, Expectorant, Trisodium Citrate Dihydrate (May Contain This Ingredient)
Ingrediente Glicerină, Apă purificată, Orbitol, Arome, Cr, Glycol, Benzoat de sodiu, Fd&c Red 40, Edetat disodic, Xanthan Gum., Ingrediente active: în fiecare 5 ML: Dextrometorfan Hbr (5 Mg), Guaifensin (100 Mg), Fenilefrină Hcl (2, 5 Mg). Scopuri. Suprimare tuse, Așteptător, Nasal Decongestant. Ingrediente inactive: Acid citric anhidru, Galat de propil, Citrat trisodic Dihidrat (poate conține acest ingredient)
Marca Mucinex
Aromă Foarte Berry
Număr de unități 4 Once
Formular element Lichid
Greutate element 0.31 Once
Beneficii de produs Relief tuse
Numărul de elemente 1
Forma de dozaj Lichid
Tipul dietei Fără gluten
Componente incluse Multi-Symptom Cold reliever
Producătorul Reckitt Benckiser Healthcare
Dimensiuni element L x W x H 1, 97 X 1, 97 X 5, 63 Inches
Tip de produs Relief la rece și la gripă
Utilizări specifice pentru produs Durere la rece
Ingrediente active Acetaminofen
Informații alergen Soia
UPC 363824010649
Denumire model Mucinex
Numărul de identificare comercială globală 00363824010649
Numele tipului de pachet Cutie
Publicul țintă Unisex-copii
Tip de produs Medicamente
Greutate element 0.31 Once
Marca Mucinex
Numele mărcii Mucinex
Descrierea intervalului de vârstă Kid
Tipul containerului Flacon
Numărul părții producătorului 6382484823
Număr model 6382484823
Dimensiuni elemente 1.97 x 1.97 x 5.63 inches
Numele articolului Nype Mucinex
Caracteristici suplimentare Ţinta
Utilizarea ţintă a părţii corpului Ball of Foot
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Mucinex Children's Multi-Symptom Cold medicine provides symptom relief for your child so they can get back to being a kid. This kids nasal decongestant, expectorant, and cough suppressant has real active ingredients for real symptom relief. Dextromethorphan HBr helps reduce the impulse to cough and the intensity of coughing. Guaifenesin helps relieve chest congestion and thins & loosens mucus. Phenylephrine HCl provides stuffy nose relief. This very berry flavored children's cough and cold medicine may be used day or night for symptom relief. Mucinex Children's Multi-Symptom Cold liquid helps relieve kids' cough to help them get to sleep, which means you'll both be happier in the morning. Trust the #1 Pediatrician Recommended Brand (among Non-Homeopathic Children’s Cough / Cold OTC products, IQVIA, ProVoice Survey, May 2023).
This product contains 4 Fl Oz with one dosing cup. For kids 4 years of age and older.
ACTIVE INGREDIENTS:
Dextromethorphan HBr 5 mg - Cough Suppressant
Guaifenesin 100 mg - Expectorant
Phenylephrine HCl 2.5 mg - Nasal Decongestant
Looking for cold and flu medicine for adults? Mucinex offers a wide range of cough, cold and flu medicine products for adults and kids. Stock up & be prepared for all those daycare & school bugs your little one is bound to bring home.

De Mucinex

Eliberați cele mai grave simptome de răceală ale copilului dumneavoastră cu Mucinex pentru copii Multi-Simptom lichid rece în foarte Berry Flavor, și ajuta copilul dumneavoastră să se simtă mai bine.

Relieves Multiple Cold Symptoms

Copiii Mucinex Multi-Symptom Cold Liquid ajută la ameliorarea nasului înfundat al copilului dumneavoastră și tuse și rupe și slăbi mucusul care cauzează congestie toracică.

Great-Tasting Flavor and Easy-to-Take Form

pentru copii Mucinex Multi-Symptom Lichid Rece este disponibil într-o aromă de fructe de mare gust. Ea are o formulă non-drowsy și vine într-o formă lichidă convenabil.

Mucinex: #1 with Doctors, Pharmacists, and Consumers

You're too busy with family, home, and work to let sickness slow you down. You need a brand you can trust to get the job done. That's why there's Mucinex. Mucinex is the #1 doctor recommended1, #1 pharmacist recommended2 and #1 most popular4 OTC expectorant brand. Mucinex products all have the dependable, mucus-busting power to show Mr. Mucus the way out of your system, so your family can keep up with life.

What's in the Box

Copii Mucinex Multi-Simptom lichid rece, foarte Berry (4 Ounces).

Children's Mucinex Multi-Symptom Cold Liquid

Relieves these Symptoms:
  • Stuffy nose
  • Chest congestion
  • Mucus buildup

Foloseşte-l conform instrucţiunilor.

More Children's Mucinex Products for All of Their Worst Symptoms

Children's LiquidsChest CongestionDry CoughNasal CongestionFever/HeadacheSore Throat Chest Congestionx Coughxx Stuffy Nose & Coldxx Multi-Symptom Coldx xx Multi-Symptom Cold & Feverx xxx Cold, Cough & Sore Throatxxx x Children's Mini-MeltsChest CongestionDry CoughNasal CongestionFever/HeadacheSore Throat Chest Congestionx Coughxx

1 Mucinex is the #1 doctor-recommended OTC expectorant among internists, general practitioners, and family practitioners. IMS Health, NDTI (National Disease Therapeutic Index), MAT 52 Weeks Ending March 2012.
2 OTC Expectorants: 2012 Survey of Pharmacist Recommendations: Pharmacy Times, June 2012.
3 Among Adult Expectorants and Adult Multisymptom Cold or Flu products. Pharmacy Today Annual Over-the-Counter Survey, February 2012.
4 Based on Symphony IRI unit sales data for the 52-week period ending November 25, 2012.

Informaţii importante

Informații privind siguranța

A nu se lăsa la îndemâna copiilor. A se păstra la temperatura camerei.

Ingrediente

Active Ingredients: In Each 5 ml: Dextromethorphan HBr (5 mg), Guaifenesin (100 mg), Phenylephrine HCl (2.5 mg). Purposes. Cough Suppressant; Expectorant; Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Red 40, Flavors, Glycerin, Propylene Glycol, Propyl Gallate, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.

Direcții

Please follow label instructions.

Disclaimer legal

Declarațiile cu privire la suplimente alimentare nu au fost evaluate de către FDA și nu sunt destinate pentru a diagnostica, trata, vindeca sau preveni orice boală sau stare de sănătate.

Dimensiuni produse

1,97 x 1,97 x 5,63 inchi; 0,31 uncii

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.